| Catalog Number |
5C5479 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B3/d10: this occurred on an unspecified date "a couple of months ago".D4: the lot number is unknown, therefore, only a primary di number could be provided.H11: the device was not returned and the lot number is unknown; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that during use of an amia cassette, there was a leak from an unspecified location; further described as a "drastic leak".This occurred during automated peritoneal dialysis (pd) therapy.The home patient ended the therapy session.There was no report of patient injury or medical intervention associated with this event.No additional information is available.